Multiscale inference about a density

Dümbgen, Lutz; Walther, Günther (2008). Multiscale inference about a density. Annals of statistics, 36(4), pp. 1758-1785. Cleveland, Ohio: Institute of Mathematical Statistics 10.1214/07-aos521

[img]
Preview
Text
2008-AOS_Spacings_TR.pdf - Updated Version
Available under License Publisher holds Copyright.

Download (380kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Dümbgen, Lutz

ISSN:

0090-5364

Publisher:

Institute of Mathematical Statistics

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

10 Oct 2017 10:03

Publisher DOI:

10.1214/07-aos521

Web of Science ID:

000258243000013

BORIS DOI:

10.7892/boris.36881

URI:

https://boris.unibe.ch/id/eprint/36881 (FactScience: 206343)

Actions (login required)

Edit item Edit item
Provide Feedback